Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Auslander systems


Authors: Kamel N. Haddad and Aimee S. A. Johnson
Journal: Proc. Amer. Math. Soc. 125 (1997), 2161-2170
MSC (1991): Primary 54H20, 54H15
MathSciNet review: 1372033
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors generalize the dynamical system constructed by
J. Auslander in 1959, resulting in perhaps the simplest family of examples of minimal but not strictly ergodic systems. A characterization of unique ergodicity and mean-L-stability is given. The new systems are also shown to have zero topological entropy and fail to be weakly rigid. Some results on the set of idempotents in the enveloping semigroup are also achieved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54H20, 54H15

Retrieve articles in all journals with MSC (1991): 54H20, 54H15


Additional Information

Kamel N. Haddad
Affiliation: Department of Mathematics, California State University at Bakersfield, Bakersfield, California 93311
Email: khaddad@ultrix6.cs.csubak.edu

Aimee S. A. Johnson
Affiliation: Department of Mathematics & Statistics, Swarthmore College, Swarthmore, Pennsylvania 19081
Email: aimee@swarthmore.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03768-4
PII: S 0002-9939(97)03768-4
Keywords: Dynamical system, minimality, proximality, entropy, unique ergodicity, enveloping semigroup
Received by editor(s): August 15, 1995
Received by editor(s) in revised form: January 16, 1996
Communicated by: Mary Rees
Article copyright: © Copyright 1997 American Mathematical Society